# SDR AU960197

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200197
- Condition: Cracked
- Location: Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER SKIN AND SPAR CRACKED IN AREA OF LIGHTENINGHOLE - FOUND DURING INSPECTION IAW CESSNA SERVICE BULLETIN SE94-8
